Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Hard bumps on left hand, bottoms of feet have an orange tinge to it. Why this would be happening?

For years, I have had these callus- like hard bumps on my left hand , but not my right. They have tinted orange and my hand has been like this for a long time and it s really started to bother me. Some spots are just hard, some peel and are itchy at times. It s mostly on my palm, but the space before my knuckle joint on my pinkie, ring and middle finger have these hard orange-yellowy parts, but my pointer finger and thumb are normal. I also noticed that the bottoms of my feet have an orange tinge to it. Any reason why this would be happening and how I can get rid of it or help it at all? I have a freckled- fair complexion because I am part Irish if that helps at all??
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for choosing,HCM, it si difficult to say any thing without exact clinical examination with co-relation of history, still I would advise you to send your deatil history with your age/Sex,, Thank
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor